Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    RA & OA
    avatar
    sfonseca7 posted:
    Next week I will start Cimzia shoots. Will continue with Methotrexate.
    I know a total hip replacement is need, Having had one done already I know what it feels like to need the replacement. But this time there is more than the pain of needing a replacement. The pain covers the whole side (hip, thy, knee, calf, shins, ankle, foot & all toes. All this is leading up to my question........I think I should wait for the new med to calm the pain because it might be from the RA?....OA?
    Any suggestions or advice?
    Reply
     
    avatar
    xperky responded:
    You might want to tell your rheumy about the probable surgery. I would have questions about the med and healing, etc. Which should come first? Surgery or new med? It's good you are asking questions about all this. Sorry the pain is so severe.
     
    avatar
    sfonseca7 replied to xperky's response:
    Thanks for the reply. This Monday I will start Cimzia, Will give it a chance to work. Think it's best to control (if possible) the RA before introducing another condition (recuperating from surgery). RA Community has been a wonderful support.. So very grateful you are there for me and so many others..


    Helpful Tips

    Dry eyes and dry mouthExpert
    Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
    Was this Helpful?
    41 of 48 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.